About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 1, Pages 47-69
http://dx.doi.org/10.1155/S1048953391000035

Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces

1Department of Mathematics, Shandong University, Jinan, China
2Department of Mathematics, University of Alberta, Edmonton T6G 2G1, Canada

Received 1 June 1990; Revised 1 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we combine the fixed point theory, fixed point index theory and cone theory to investigate the nonnegative solutions of two-point BVP for nonlinear second order integrodifferential equations in Banach spaces. As application, we get some results for the third order case. Finally, we give several examples for both infinite and finite systems of ordinary nonlinear integrodifferential equations.